default search action
"Degrees of fuzzy compactness in L-fuzzy topological spaces."
Hong-Yan Li, Fu-Gui Shi (2010)
- Hong-Yan Li, Fu-Gui Shi:
Degrees of fuzzy compactness in L-fuzzy topological spaces. Fuzzy Sets Syst. 161(7): 988-1001 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.